ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Higher-Dimensional Analogues of the Map Coloring Problem

Bagchi, Bhaskar and Datta, Basudeb (2013) Higher-Dimensional Analogues of the Map Coloring Problem. In: AMERICAN MATHEMATICAL MONTHLY, 120 (8). pp. 733-737.

[img] PDF
Ame_Mat_Mon_120-8_733_2013.pdf - Published Version
Restricted to Registered users only

Download (67kB) | Request a copy
Official URL: http://dx.doi.org/10.4169/amer.math.monthly.120.08...

Abstract

After a brief discussion of the history of the problem, we propose a generalization of the map coloring problem to higher dimensions.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the MATHEMATICAL ASSOC AMER, 1529 18TH STREET NW, WASHINGTON, DC 20036 USA
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 Jul 2016 09:23
Last Modified: 20 Jul 2016 09:23
URI: http://eprints.iisc.ac.in/id/eprint/54244

Actions (login required)

View Item View Item